# SDR ASOA20100010

- Difficulty date: January 5, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 14,541 hours, 9,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT SWITCH AT F/A STA LT ON, SET SW OFF RECHARGED EMERGENCY LIGHT PACKS FOR 30 MINS- OPS CHECK GOOD IAW AMM 33-51-00, DEFER CLEARED PLACARD REMOVED.  (CLOSED)
